# SDR CALA2015030493212

- Difficulty date: February 27, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 56,585 hours, 7,124 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CEILING EMER LIGHT INOPERATIVE BY 4J & 5J SEAT.  REPLACED BATTERY & CHARGER.  OPERATIONS CHECKED OK.
